Title: Some Fixed Point Results for Caristi Type Mappings in Modular Metric Spaces with an Application
Author(s): Duran Turkoglu, Emine Kilinc
Pages: 15-21
Cite as:
Duran Turkoglu, Emine Kilinc, Some Fixed Point Results for Caristi Type Mappings in Modular Metric Spaces with an Application, Int. J. Anal. Appl., 12 (1) (2016), 15-21.

Abstract


In this paper we give Caristi type fixed point theorem in complete modular metric spaces. Moreover we give a theorem which can be derived from Caristi type. Also an application for the bounded solution of funcional equations is investigated.

Full Text: PDF

 

References


  1. Afrah A.N. Abdou, On asymptotic pointwise contractions in modular metric spaces, Abstract and Applied Analysis 2013(2013), Art. ID 50163. Google Scholar

  2. Afrah A.N Abdou, Mohamed Khams, Fixed points of multivalued contraction mappings in modular metric spaces,Fixed Point Theory and Applications 2014(2014), Art. ID 249. Google Scholar

  3. B. Azadifar, M. Maramaei, Gh. Sadeghi, On the modular G-metric spaces and fixed point theorems, Journal of Nonlinear Sciences and Applications, 6(2013), 293-304. Google Scholar

  4. B. Azadifar, M. Maramaei, Gh. Sadeghi, Common fixed point theorems in modular G-metric spaces, Journal Non- linear Analysis and Application, 2013(2013), Art. ID jnaa-00175. Google Scholar

  5. B. Azadifar, Gh. Sadeghi, R. Saadati, C. Park, Integral type contractions in modular metric spaces, Journal of Inequalities and Applications, 2013(2013), Art. ID 483. Google Scholar

  6. S. Banach, Sur les op´ erations dans les ensembles abstraits et leur application aux ´ equations int´ egrales, Fund. Math., 3(1922), 133-181. Google Scholar

  7. P. Chaipunya, Y.J. Cho, P. Kumam, Geraghty-type theorems in modular metric spaces with an application to partial differential equation, Advances in Difference Equations, 2012(2012), Art. ID 83. Google Scholar

  8. V.V. Chistyakov, Modular metric spaces generated by F-modulars, Folia Math., 14(2008), 3-25. Google Scholar

  9. V.V. Chistyakov, Modular metric spaces I. basic conceps, Nonlinear Anal., 72(2010), 1-14. Google Scholar

  10. V.V. Chistyakov, Fixed points of modular contractive maps, Doklady Mathematics, 86(1)(2012), 515-518. Google Scholar

  11. Y.J. Cho, R. Saadati, Gh. Sadeghi, Quasi-contractive mappings in modular metric spaces, Journal of Applied Mathematics, 2012(2012), Art. ID 907951. Google Scholar

  12. H. Dehghan, M. Eshaghi Gordji, A. Ebadian, Comment on ’Fixed point theorems for contraction mappings in modular metric spaces, Fixed Point Theory and Applications, 2012(2012), Art. ID 144. Google Scholar

  13. I. Ekeland, On the variational principle,J. Math. Anal. Appl.47(1974),324-353. Google Scholar

  14. E. Kılın¸ c, C. Alaca, A fixed point theorem in modular metric spaces, Advances in Fixed Point Theory, 4(2)(2014), 199-206. Google Scholar

  15. E. Kılın¸ c, C. Alaca, Fixed point results for commuting mappings in modular metric spaces, Journal of Applied Functional Analysis,(10)(2015), 204-210 Google Scholar

  16. Afrah AN Abdou, M. Khamsi, Fixed points of multivalued contraction mappings in modular metric spaces, Fixed Point Theory and Applications, 2014(2014), Art. ID 249. Google Scholar

  17. F. Khojasten, E. Karapınar, H. Khandani, Some applications of Caristi’s fixed point theorem in metric spaces,Fixed Pont Theory and Applications, (2016)2016, Art. ID 16. Google Scholar

  18. S. Koshi, T. Shimogaki, On F-norms of quasi-modular space, J. Fac. Sci. Hokkaido Univ. Ser 1., 15(3-4)(1961), 202-218. Google Scholar

  19. C. Mongkolkeha, W. Sintunavarat, P. Kumam, Fixed point theorems for contraction mappings in modular metric spaces, Fixed Point Theory and Applications, 2011(2011), Art. ID 93. Google Scholar

  20. H. Nakano, Modulared semi-ordered linear space, In Tokyo Math. Book Ser, vol.1, Maruzen Co, Tokyo (1950). Google Scholar

  21. S. Yamammuro, On conjugate space of Nakano space, Trans. Amer. Math. Soc., 90(1959), 291-311. Google Scholar